Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 638784, 7 pages
http://dx.doi.org/10.1155/2014/638784
Research Article

On Strongly Irregular Points of a Brouwer Homeomorphism Embeddable in a Flow

Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 25 February 2014; Accepted 25 July 2014; Published 16 October 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Zbigniew Leśniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Nakayama, “Limit sets and square roots of homeomorphisms,” Hiroshima Mathematical Journal, vol. 26, no. 2, pp. 405–413, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. E. J. Brouwer, “Beweis des ebenen translationssatzes,” Mathematische Annalen, vol. 72, no. 1, pp. 37–54, 1912. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Homma and H. Terasaka, “On the structure of the plane translation of Brouwer,” Osaka Journal of Mathematics, vol. 5, pp. 233–266, 1953. View at Google Scholar · View at MathSciNet
  4. H. Nakayama, “On dimensions of non-Hausdorff sets for plane homeomorphisms,” Journal of the Mathematical Society of Japan, vol. 47, no. 4, pp. 789–793, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Leśniak, “On the structure of Brouwer homeomorphisms embeddable in a flow,” Abstract and Applied Analysis, vol. 2012, Article ID 248413, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. C. Zdun and Z. Leśniak, “On iteration groups of singularity-free homeomorphisms of the plane,” Annales Mathematicae Silesianae, vol. 8, pp. 203–210, 1994. View at Google Scholar · View at MathSciNet
  7. N. P. Bhatia and G. P. Szegö, Stability Theory of Dynamical Systems, Springer, Berlin, Germany, 1970. View at MathSciNet
  8. Z. Leśniak, “On boundaries of parallelizable regions of flows of free mappings,” Abstract and Applied Analysis, vol. 2007, Article ID 31693, 8 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. C. McCann, “Planar dynamical systems without critical points,” Funkcialaj Ekvacioj, vol. 13, pp. 67–95, 1970. View at Google Scholar · View at MathSciNet
  10. W. Kaplan, “Regular curve-families filling the plane, I,” Duke Mathematical Journal, vol. 7, pp. 154–185, 1940. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Leśniak, “On a decomposition of the plane for a flow of free mappings,” Publicationes Mathematicae Debrecen, vol. 75, no. 1-2, pp. 191–202, 2009. View at Google Scholar · View at MathSciNet
  12. F. Béguin and F. Le Roux, “Ensemble oscillant d'un homéomorphisme de Brouwer, homéomorphismes de Reeb,” Bulletin de la Société Mathématique de France, vol. 131, no. 2, pp. 149–210, 2003. View at Google Scholar · View at MathSciNet
  13. F. Le Roux, “Classes de conjugaison des flots du plan topologiquement équivalents au flot de Reeb,” Comptes Rendus de l'Académie des Sciences I: Mathematics, vol. 328, no. 1, pp. 45–50, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Matsumoto, “A characterization of the standard Reeb flow,” Hokkaido Mathematical Journal, vol. 42, no. 1, pp. 69–80, 2013. View at Publisher · View at Google Scholar · View at MathSciNet